Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    txp
    txp is offline New Member
    Join Date
    Dec 2005
    Location
    Dallas Fort Worth
    Posts
    6

    Question injection site concern

    This is my second cycle after deca , test & tren acet stack (3x2cc/wk)
    I'm about halfway through it now & havn't had any problems except the normal soreness. Wed I injected 2cc in my left delt (center), rubbed it out as usual & its really sore. It's slightly reddish around the injection area, feels about as warm as my other arm (maybe a tad warmer, can't really tell a diff), and the muscle group is tight (top to bottom, side to side). I thought it might be infected after reading all these threads, but I havnt had a fever or any severe pain being two days after now. I have full range of motion and have been able to stretch it but its just sore as hell - not painful though. When I work out I can't really seem to notice it - roughly 80% of the pain is gone.
    Any recommendations? Heating pad, wait it out for a week, doc? Thanks in advance.

  2. #2
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    Quote Originally Posted by txp
    its really sore. It's slightly reddish around the injection area, feels about as warm as my other arm (maybe a tad warmer, can't really tell a diff), .

    Due to this info I would say its celulitis. Its a skin infection due to the injection. Has happened a couple of times to me and I usually take an antibiotic and it goes right away. Once I left it alone and it went away on its own. Much better off using the Anti though, quicker and safer.

  3. #3
    Join Date
    Feb 2005
    Location
    Baja Ca, Mexico
    Posts
    356
    Quote Originally Posted by txp
    This is my second cycle after deca , test & tren acet stack (3x2cc/wk)
    I'm about halfway through it now & havn't had any problems except the normal soreness. Wed I injected 2cc in my left delt (center), rubbed it out as usual & its really sore. It's slightly reddish around the injection area, feels about as warm as my other arm (maybe a tad warmer, can't really tell a diff), and the muscle group is tight (top to bottom, side to side). I thought it might be infected after reading all these threads, but I havnt had a fever or any severe pain being two days after now. I have full range of motion and have been able to stretch it but its just sore as hell - not painful though. When I work out I can't really seem to notice it - roughly 80% of the pain is gone.
    Any recommendations? Heating pad, wait it out for a week, doc? Thanks in advance.
    deca, test & tren acet stack (3x2cc/wk)
    Does this mean you injected tren twice a week. If so you need to do a little more research on the use of tren A. Twice a week would be fine for Tren E. Now on to you question. I've been shooting the delts lately myself. Same thing happens ever so often, but the pain only last about an hour and a half for me. I don't think you have to much to worry about. might have got close to a nerve or just moved the needle around when injecting which can cause pain

  4. #4
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    What you are suffering from sounds quite normal to me.It's a simple inflamation of the muscle.I've had this happen more times than I care to admit.
    Just keep an eye on it.

    ~Pinnacle~

  5. #5
    txp
    txp is offline New Member
    Join Date
    Dec 2005
    Location
    Dallas Fort Worth
    Posts
    6
    tough old man: Sorry for not being clear - deca was my first cycle months ago, I am now on a test & tren acetate stack 2ccx3times/week. I really hope I just got close to a nerve, the needle may have moved some but not much. Thanks for the advice.
    jayhova16 - I'd rather play it safe than sorry, I know you're not a doc but what antibiotic did you use? Amoxicillin? How much a week and for how long? Thanks.
    I may just be over-reacting but all threads I've read are making me very cautious.
    Any other help would be appreciated
    Last edited by txp; 12-02-2005 at 08:22 PM.

  6. #6
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by txp
    I may just be over-reacting but all threads I've read are making me very cautious.
    You are over reacting bro.That's ok,I can tell you are very new to this.The more seasoned you become,you'll have this happen more than once.You'll reflect back and think "dam I was a whimp".

    When you get bad shots like this,then you can shit your pants.
    These are example pics I saved from guys that posted there bad experiences.
    Attached Thumbnails Attached Thumbnails injection site concern-abcess-image-.jpg   injection site concern-steroid2.jpg  

  7. #7
    txp
    txp is offline New Member
    Join Date
    Dec 2005
    Location
    Dallas Fort Worth
    Posts
    6
    Quote Originally Posted by Pinnacle
    You are over reacting bro.That's ok,I can tell you are very new to this.The more seasoned you become,you'll have this happen more than once.You'll reflect back and think "dam I was a whimp".

    When you get bad shots like this,then you can shit your pants.
    These are example pics I saved from guys that posted there bad experiences.
    dayum, that definitely puts me at ease - i shouldn't be complainin at all - i appreciate it

  8. #8
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    Gawwwddd Daaayyuuumm!!!! that shiat is NNNNNNAAAAASTY!!!! wow, I have had similar problems of pain from an injection. im REALLY guessing that i just move the needle around to much. I DOUBT ive ever had cellulitus. ive had nothing that looks like the first OR second pic. hey the pic of that second guy looks kinda chunky, just noticed that.

  9. #9
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    Quote Originally Posted by txp
    jayhova16 - I'd rather play it safe than sorry, I know you're not a doc but what antibiotic did you use? Amoxicillin? How much a week and for how long? Thanks.

    They do call me doctor Love, does that count???



    I took a Z-pack for 5 days. After 2 it was gone

  10. #10
    BG's Avatar
    BG
    BG is online now The Real Deal - AR-Platinum Elite- Hall of Famer
    Join Date
    Apr 2005
    Location
    NY
    Posts
    19,306
    Its happened to me a bunch of times, goes away in a few days, I had red hot welt down my leg once, Oldman , read the thread better before you post.3x2cc a week self explainitory.

  11. #11
    Igifuno's Avatar
    Igifuno is offline AR's Italian Tonic
    Join Date
    Nov 2005
    Location
    Standing Above Weakness
    Posts
    15,460
    Blog Entries
    2
    holy f*CK! that looks like some pain. like pinnicle said, it doesn't seem like anything out of the ordinary, especiall if its not affecting your workouts.

  12. #12
    txp
    txp is offline New Member
    Join Date
    Dec 2005
    Location
    Dallas Fort Worth
    Posts
    6
    appreciate the help guys - i worked out just fine tonight and was able to complete all my sets w/o problem - i'll just keep an eye on it

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •